# SDR FDKA200703131

- Difficulty date: March 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 15,300 hours, 14,007 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6085 MCO-NAS.  SMELL OF SMOKE IN COCKPIT.  MX INSPECTED SYSTEMS WITH NO DEFECTS FOUND.
